# SDR 99ZZZX487

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6893673
- Condition: Making Metal
- Location: Gearbox
- Part time: 1,995 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR TIME CHANGE TURBINE AND COMPRESSOR.  UPON INSPECTION OF CHIP PLUGS, FOUND METAL CHIPS.  DISASSEMBLED AND FOUND TORQUE METER GEAR AND PINION GEAR GALLING CAUSING SOME METAL CONTAMINATION DAMAGE TO THE PARTS.  IMPROPER MESHING BETWEEN TORQUE METER GEAR AND PINION GEAR WAS CAUSE FOR GALLING.  SECONDARY DAMAGE:  PINION GEAR PN 6893672, SN NN76158. TT: 1,994.7 HOURS.
